Alert archive / New Jersey / Gale Warnings in 2010

Gale Warning 6, NWS Philadelphia/Mount Holly

February 11, 2010

NWS Philadelphia/Mount Holly issued this gale warning at Feb 11, 2010, 2:55 AM EST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 11, 2010, 2:55 AM EST (07:55 UTC)
Expired
Feb 11, 2010, 12:00 PM EST
In force
9 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

708 
WHUS71 KPHI 110755
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
255 AM EST THU FEB 11 2010

ANZ430-431-450>455-111700-
/O.CAN.KPHI.SR.W.0002.000000T0000Z-100211T1100Z/
/O.NEW.KPHI.GL.W.0006.100211T0755Z-100211T1700Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
255 AM EST THU FEB 11 2010

...GALE WARNING IN EFFECT UNTIL NOON EST TODAY...
...STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE HAS ISSUED A GALE WARNING. IT IS IN
EFFECT UNTIL NOON. THE STORM WARNING HAS BEEN CANCELLED.

STRONG LOW PRESSURE, LOCATED WELL OFF THE COASTS OF NEW JERSEY AND
DELAWARE EARLY THIS MORNING, WILL CONTINUE TO MOVE OUT TO SEA.
GALE FORCE GUSTS WILL CONTINUE THIS MORNING ON THE COASTAL WATERS
OF NEW JERSEY AND DELAWARE, AS WELL AS ON DELAWARE BAY. WIND
GUSTS SHOULD DIMINISH BELOW GALE FORCE FOR THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS THAT WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND A PROPERLY EQUIPPED VESSEL. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE REMAIN IN
PORT.

&&

$$
1 follow-up statement
995 
WHUS71 KPHI 111716
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1216 PM EST THU FEB 11 2010

ANZ450>455-112215-
/O.EXP.KPHI.GL.W.0006.000000T0000Z-100211T1700Z/
/O.NEW.KPHI.SC.Y.0017.100211T1716Z-100212T1100Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1216 PM EST THU FEB 11 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST FRIDAY...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 6 AM EST FRIDAY.
THE GALE WARNING IS NO LONGER IN EFFECT.

STRONG LOW PRESSURE, WELL OFF THE COASTS OF NEW JERSEY AND
DELAWARE LATE THIS MORNING, WILL CONTINUE TO MOVE OUT TO SEA.
WIND GUSTS TO SMALL CRAFT ADVISORY CRITERIA WILL CONTINUE THROUGH
TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ430-431-112215-
/O.EXP.KPHI.GL.W.0006.000000T0000Z-100211T1700Z/
/O.NEW.KPHI.SC.Y.0017.100211T1716Z-100212T0500Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
1216 PM EST THU FEB 11 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL MIDNIGHT EST TONIGHT.
THE GALE WARNING IS NO LONGER IN EFFECT.

STRONG LOW PRESSURE, WELL OFF THE COASTS OF NEW JERSEY AND
DELAWARE LATE THIS MORNING, WILL CONTINUE TO MOVE OUT TO SEA.
WIND GUSTS TO SMALL CRAFT ADVISORY CRITERIA WILL CONTINUE INTO
TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

RPW

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale warning went out at Feb 10, 11:50 PM EST, 3 hours 5 minutes earlier.

Area forecast discussion, Feb 10, 11:50 PM EST, 3 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1150 PM EST WED FEB 10 2010

.SYNOPSIS...
A MAJOR COASTAL STORM OFF THE NEW JERSEY COAST THIS EVENING WILL
MOVE SLOWLY OUT TO SEA OVERNIGHT INTO THURSDAY. HIGH PRESSURE
WILL TRY TO BUILD INTO THE AREA FOR THE END OF THE WEEK. ANOTHER
WEATHER SYSTEM MAY AFFECT THE AREA LATE NEXT MONDAY INTO TUESDAY.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
THE DEEP LOW PRESSURE OFF THE COAST IS PULLING AWAY AND THE LAST OF
THE SNOW REMAINS ACROSS THE COASTAL AREAS OF NJ AND ANOTHER AREA
ACROSS PHL-MIV AREA. THESE SNOW AREAS SHOULD CONTINUE TO DIMINISH
OVER THE NEXT FEW HOURS. BLIZZARD CONDITIONS ARE NO LONGER
EXPECTED...SO THE BLIZZARD WARNING WILL BE CANCELLED. ANY
ADDITIONAL SNOWFALL WILL ADD UP TO ANOTHER INCH OR SO BY 1 AM.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
AFTER THE WINTER STORM ENDS WEDNESDAY NIGHT, NO PRECIPITATION IS
EXPECTED THROUGH THE EARLY WEEKEND. THE LOW PRESSURE SYSTEM THAT
BROUGHT THE WINTER WEATHER TO OUR AREA WILL BE MOVING TO THE EAST
AND NORTHEAST INTO THE CANADIAN MARITIMES BY FRIDAY, AND EVENTUALLY
MAKING ITS WAY BACK INTO EASTERN CANADA OVER THE WEEKEND. MEANWHILE,
HIGH PRESSURE WILL TRY TO MOVE INTO THE AREA FROM THE WEST, BUT
NOT FULLY MAKE ITS WAY INTO THE AREA. THIS WILL KEEP A STRONG
PRESSURE GRADIENT ACROSS THE AREA FOR THE END OF THE WEEK AND INTO
THE WEEKEND. WINDS MAY GUST UP TO 20 TO 30 MPH OUR AT TIMES OVER
THE NEXT SEVERAL DAYS. HOWEVER, AS MENTIONED BEFORE, NO
PRECIPITATION IS EXPECTED FOR THE END OF THE WEEK INTO THE
BEGINNING OF THE WEEKEND. TEMPERATURES THROUGH THE END OF THE WEEK
AND INTO THE EARLY WEEKEND ARE EXPECTED TO REMAIN BELOW NORMAL,
WITH HIGHS IN THE UPPER 20S TO LOWER 30S, AND LOWS IN THE
MID/UPPER TEENS TO LOWER 20S.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
THE LONG TERM HAS ONE PRECIPITATION THREAT CENTERED ON MONDAY WHICH
WOULD BE MAINLY SNOW FOR OUR CWA AGAIN. SYNOPTICALLY IT IS FAMILIAR
TO WHAT IS OCCURRING TODAY AS A CLOSED LOW IS FORECAST TO DIVE FROM
MANITOBA AND PASS ACROSS OR NEAR OUR CWA. THE SURFACE CYCLOGENESIS
AS OF NOW IS NOT AS STRONG AND THE 500MB STRUCTURE OVER EASTERN
CANADA IS FORECAST TO BE DIFFERENT WITH A RETROGRADING POLAR VORTEX
ACROSS QUEBEC PROVINCE VS THE MORE CLASSIC NEGATIVE NAO REX BLOCK WE
CURRENTLY HAVE. FOR NOW WE HAVE KEPT POPS AS CHANCE BASED ON BOTH
TIMING AND HOW QUICKLY PRECIPITATION CAN RAMP ISSUES. AFTER WRITING
THIS FOR THE AFTERNOON PACKAGE THE 18Z GFS RUN CAME IN AND HAS
ANOTHER WINTER STORM WARNING TYPE EVENT FOR MONDAY NIGHT INTO
PART OF TUESDAY.

SURROUNDING THAT PRECIPITATION THREAT BASICALLY DRY CONDITIONS ARE
FORECAST AS THE SOUTHERN STREAM LOW WILL BE OFFSHORE BY SATURDAY
EVENING. AFTER OUR NEXT MANITOBA MINI-MAULER MOVES OFFSHORE HIGH
PRESSURE WILL BUILD IN ON TUESDAY AND WEDNESDAY FROM THE SOUTHWEST.
OVERALL TEMPERATURES WILL CONTINUE TO AVERAGE COLDER THAN NORMAL.

&&

.AVIATION /06Z THURSDAY THROUGH MONDAY/...
THE CLIMB OUT OF THE IFR ABYSS IS GOING TO START WITH THIS
EVENING TAF PACKAGE. CONFIDENCE IS NOT HIGH ON HOW MUCH THE
BLOWING SNOW WILL REDUCE THE VSBYS. IN TERMS OF SNOW WE ARE
EXPECTING THE SNOW TO END BETWEEN 02Z FROM 05Z ACROSS THE TAF
AREAS WITH THE VSBY REDUCING SNOW ENDING AT KRDG AND KABE AROUND
02Z, THE PHL LOCAL TAF AREAS 03Z AND KMIV AND KACY AROUND 04Z.

FORECAST SOUNDINGS ARE SHOWING THAT THE CIGS WILL BECOME VFR ONCE
THE SNOW ENDS, BUT WE KEPT VSBY DUE TO BLOWING SNOW AS MVFR. WE
SHOULD LOSE THE VFR CIG BY WEDNESDAY MORNING FROM THE KPHL AREA
SOUTHEASTWARD AND DURING THE MORNING AT KABE AND KRDG. WE ARE
FORECASTING VFR CONDITIONS WITHOUT A CIG DURING THE AFTERNOON.
VSBY RESTRICTIONS ARE NOT EXPECTED FROM THE BLOWING SNOW DURING
THE AFTERNOON. GUSTY NORTHWEST WINDS WILL REMAIN AN ISSUE
THROUGHOUT THE TAF FCST PERIOD. PEAK WIND GUSTS THROUGH THE NEXT
24 HOURS WILL COME CLOSE IF NOT EXCEED 40 KNOTS AT SOME OF THE
MAJOR AIRPORTS.

OUTLOOK...
GENERALLY VFR CONDITIONS ARE EXPECTED FOR THE REST OF THE WEEK AND
INTO THE WEEKEND AS HIGH PRESSURE PUSHES IN FROM THE WEST.

&&

.MARINE...
THE MAJOR EAST COAST STORM CONTINUES TO INTENSIFY OFF THE SOUTHERN
NEW JERSEY COAST THIS AFTERNOON. IT WILL PULL SLOWLY OFF TO THE ENE
TONIGHT. THE PRESSURE GRADIENT BETWEEN THE STORM AND HIGH PRESSURE
PUSHING IN FROM THE WEST, WILL PRODUCE STORM FORCE WIND GUSTS
THROUGH TONIGHT. OUR STORM WARNING WILL REMAIN IN EFFECT UNTIL
6 AM FOR OUR ENTIRE MARINE AREA. GALE FORCE WINDS ARE LIKELY TO
CONTINUE THROUGH MOST OF THURSDAY AND POSSIBLY INTO THURSDAY NIGHT
BEFORE DROPPING OFF A BIT LATE THURSDAY NIGHT INTO FRIDAY. GUSTS TO
SMALL CRAFT ADVISORY CRITERIA COULD CONTINUE THROUGH FRIDAY AND THEN
DIMINISH FRIDAY NIGHT INTO THE WEEKEND AS THE PRESSURE GRADIENT
GRADUALLY WEAKENS. SEAS 8 TO 12 FT ON OUR OCEAN WATERS WILL SLOWLY
DROP LATER TONIGHT THROUGH THURSDAY. HIGH PRESSURE WILL TRY TO BUILD
INTO THE REGION LATE IN THE WEEK AND INTO THE WEEKEND, BUT WILL NOT
MAKE IT AS AN AREA OF LOW PRESSURE REMAINS ACROSS EASTERN CANADA.

&&

.TIDES/COASTAL FLOODING...
TIDAL DEPARTURES ARE DECREASING THIS AFTERNOON OVER THE SOUTHERN
PART OF OUR FORECAST AREA SINCE WINDS HAVE ALREADY SWUNG AROUND TO
THE NW. WINDS ARE STILL N'RLY OVER OUR NORTHERN WATERS BUT WILL
SWING AROUND TO THE NW DURING THE LATE AFTERNOON AND EVENING HOURS.
THIS WILL ALLOW DEPARTURES TO BEGIN TO LOWER THERE ALSO. ONE OR TWO
OF OUR SITES THAT ARE MOST SUSCEPTIBLE TO FLOODING MAY HAVE
RECEIVED SOME MINOR SPILLOVER WITH THE HIGH TIDE THIS MORNING, BUT
NO MAJOR PROBLEMS WERE REPORTED. SINCE THE HIGH TIDE CYCLE THIS
EVENING IS THE LOWER OF THE TWO, NO COASTAL FLOODING IS ANTICIPATED.
AND SINCE THE NW WINDS WILL KNOCK DOWN THE DEPARTURES, HEIGHTS
FOR THE HIGH TIDE THURSDAY MORNING HIGH TIDE CYCLE COULD APPROACH
MINOR TIDAL FLOODING BUT, ONCE AGAIN, THEY SHOULD PEAK JUST BELOW
THESE HEIGHTS.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...STORM WARNING UNTIL 6 AM EST THURSDAY FOR ANZ430-431-450>455.

&&

SYNOPSIS...O'HARA
NEAR TERM...O'HARA
SHORT TERM...ROBERTSON
LONG TERM...GIGI
AVIATION...RPW
MARINE...RPW
TIDES/COASTAL FLOODING...RPW
Hazardous weather outlook, Feb 10, 11:42 PM EST, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1142 PM EST WED FEB 10 2010

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-120445-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
1142 PM EST WED FEB 10 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

ANY STEADY SNOWS ACROSS THE AREA WILL END SHORTLY. GUSTY WINDS MAY
PRODUCE LOCALIZED AREAS OF LOWER VISIBILITIES IN BLOWING SNOW AT
TIMES. THE GUSTY WINDS AND HEAVY SNOWS ON TREES AND BRANCHES MAY
CAUSE SOME TO FALL OVERNIGHT WITH POWER OUTAGES POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-120445-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1142 PM EST WED FEB 10 2010

...STORM WARNING IN EFFECT UNTIL 6 AM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   STORM WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Feb 10, 9:36 PM EST, 5 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
936 PM EST WED FEB 10 2010

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-015>019-021-
PAZ054-055-060>062-067>071-110600-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-
SOMERSET-MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
CUMBERLAND-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER-
MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN...
REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON...
DENTON...NEWTON...WASHINGTON...MORRISTOWN...FLEMINGTON...
SOMERVILLE...TRENTON...PENNSVILLE...GLASSBORO...CAMDEN...
CHERRY HILL...MOORESTOWN...MOUNT HOLLY...MILLVILLE...JIM THORPE...
STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...WEST CHESTER...
NORRISTOWN...DOYLESTOWN...MEDIA...PHILADELPHIA
936 PM EST WED FEB 10 2010

...LOWER VISIBILITIES IN SNOW AND BLOWING SNOW...

THE STEADY SNOWS HAVE ENDED...OR WILL END SHORTLY...ACROSS MUCH OF
THE REGION. THERE WILL STILL BE LOWER VISIBILITIES AT TIMES
OVERNIGHT IN THE SNOW AND BLOWING SNOW. THE VISIBILITIES MAY
OCCASIONALLY BE LESS THAN AN MILE. TRAVEL REMAIN DIFFICULT ACROSS
THE REGION AND YOU ARE DISCOURAGED FROM VENTURING OUT UNTIL THE
ROADS ARE IN BETTER CONDITION. WINDS WILL REMAIN GUSTY OVERNIGHT
WITH SOME GUSTS OVER 30 MPH AT TIMES.

PO
Special weather statement, Feb 11, 12:11 AM EST, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1211 AM EST THU FEB 11 2010

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012-015-016-021-
023-024-PAZ054-055-060>062-067>070-110800-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-
SOMERSET-MIDDLESEX-MERCER-SALEM-CUMBERLAND-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-
INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN...
REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON...
DENTON...NEWTON...WASHINGTON...MORRISTOWN...FLEMINGTON...
SOMERVILLE...NEW BRUNSWICK...TRENTON...PENNSVILLE...MILLVILLE...
CAPE MAY COURT HOUSE...OCEAN CITY...JIM THORPE...STROUDSBURG...
READING...ALLENTOWN...BETHLEHEM...WEST CHESTER...NORRISTOWN...
DOYLESTOWN...MEDIA
1211 AM EST THU FEB 11 2010

IT WILL REMAIN WINDY OVERNIGHT WITH AREAS OF LIGHT SNOW AND BLOWING
SNOW AT TIMES. THE VISIBILITIES MAY BE REDUCED FOR SHORT PERIODS
OF TIME IN THE BLOWING SNOW. TRAVEL WILL REMAIN DIFFICULT
OVERNIGHT...SO DO NOT TRAVEL UNLESS NECESSARY.

NJZ013-014-017>020-022-025>027-PAZ071-110800-
WESTERN MONMOUTH-EASTERN MONMOUTH-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-ATLANTIC-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-PHILADELPHIA-
INCLUDING THE CITIES OF...FREEHOLD...SANDY HOOK...GLASSBORO...
CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...JACKSON...
HAMMONTON...ATLANTIC CITY...LONG BEACH ISLAND...
WHARTON STATE FOREST...PHILADELPHIA
1211 AM EST THU FEB 11 2010

AREAS OF LIGHT TO MODERATE SNOW ACROSS SOUTHERN AND EASTERN NEW
JERSEY WILL DIMINISH BY 2 AM. THE SNOW WILL BE MIXED WITH SOME
RAIN RIGHT ALONG THE SHORE. ANY ADDITIONAL SNOWFALL ACCUMULATIONS
WILL BE AROUND AN INCH THROUGH 2 AM.

IT WILL REMAIN WINDY OVERNIGHT WITH AREAS OF BLOWING SNOW AT
TIMES. THE VISIBILITIES MAY BE REDUCED FOR SHORT PERIODS OF TIME
IN THE BLOWING SNOW. TRAVEL WILL REMAIN DIFFICULT OVERNIGHT...SO
DO NOT TRAVEL UNLESS NECESSARY.

PO

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 11, 12:16 PM ESTSmall Craft AdvisoryPHI27 hr

Nearby

Gale Warnings in New Jersey, 2010Every gale warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.